Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 27, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at Jun 12, 2015, 5:44 PM CDT for Ector County, Texas. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 5:44 PM CDT (22:44 UTC)
- Expired
- Jun 12, 2015, 6:09 PM CDT
- In force
- 25 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Ector County, TX
The radar
The Midland/Odessa radar (KMAF), 30 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 5:45 PM CDT | HAIL 1.25 | Goldsmith, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 654 J/kg
- Mixed-layer CIN
- -367 J/kg
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
014
WFUS54 KMAF 122244
TORMAF
TXC135-122330-
/O.NEW.KMAF.TO.W.0027.150612T2244Z-150612T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
544 PM CDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN ECTOR COUNTY IN WEST TEXAS...
* UNTIL 630 PM CDT
* AT 540 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR GOLDSMITH...AND MOVING SOUTHEAST AT 20
MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
WEST ODESSA AROUND 620 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3205 10230 3177 10250 3190 10273 3208 10268
TIME...MOT...LOC 2244Z 311DEG 17KT 3195 10263
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$2 follow-up statements
708
WWUS54 KMAF 122258
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
558 PM CDT FRI JUN 12 2015
TXC135-122330-
/O.CON.KMAF.TO.W.0027.000000T0000Z-150612T2330Z/
ECTOR TX-
558 PM CDT FRI JUN 12 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN ECTOR COUNTY
UNTIL 630 PM CDT...
AT 554 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GOLDSMITH...AND MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
NORTH COWDEN AROUND 605 PM CDT.
WEST ODESSA AROUND 620 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3206 10263 3205 10230 3177 10250 3190 10273
TIME...MOT...LOC 2257Z 287DEG 16KT 3195 10258
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$153 WWUS54 KMAF 122309 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 609 PM CDT FRI JUN 12 2015 TXC135-122318- /O.CAN.KMAF.TO.W.0027.000000T0000Z-150612T2330Z/ ECTOR TX- 609 PM CDT FRI JUN 12 2015 ...THE TORNADO WARNING FOR NORTHERN ECTOR COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER TORNADIC. HOWEVER...LARGE HAIL AND VERY HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3206 10263 3205 10230 3177 10250 3190 10273 TIME...MOT...LOC 2308Z 287DEG 16KT 3193 10249 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 2:59 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 12, 2:59 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 259 PM CDT Fri Jun 12 2015 .DISCUSSION... A series of upper level troughs moving across the Rockies yielding a lee surface trough and plentiful moisture will make way for an active weather pattern over the next several days. Strong to severe storms will be possible today across the Permian Basin and Lower Trans Pecos. Strong heating east of the dryline where dewpoints are in the 60s will increase instability and yield CAPE values ranging between 2000-3000 j/kg. In addition to moderate instability, steep mid level lapse rates and shear values of 20-35 kts will aid severe thunderstorms development. Another interesting note is a boundary pushing south across the Permian Basin from the north, which supported morning showers and thunderstorms. This E-W boundary could be another focus for thunderstorms as the day progresses. The West Texas mesonet 2 SE of Lamesa received nearly an inch of rain this morning, which shows how high the moisture content is across the area. Precipitable Water values are reaching 2-3 standard deviations above normal. So in addition to the threat of large hail and damaging winds, localized flooding will also be a threat with any thunderstorm today. By tonight, expect storms to form more of a line as a strong low level jet of 30-45 kts will help support storms as they move east. Saturday will also pose a threat for severe weather as well with the mid level trough supporting maintenance of the surface lee trough over eastern New Mexico and West Texas. Instability and shear are not as good, but will be enough to support strong to severe storms east of the dryline and along the higher terrain. Thunderstorm and rain chances will remain with the upper level weakness still lingering around the area through the end of the weekend into early next week. Temperatures will be slightly below normal over the next several days, and most likely will remain near normal through the end of next week. The upper level pattern looks to flatten and flow aloft becomes fairly weak, but will keep low end chances of rain into middle week as plenty of moisture will remain across the area. Arnold && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 70 91 70 93 / 30 40 40 30 BIG SPRING TX 72 92 72 91 / 40 30 50 30 CARLSBAD NM 68 100 67 98 / 10 20 20 20 DRYDEN TX 74 92 74 92 / 30 20 40 20 FORT STOCKTON TX 72 96 71 93 / 20 40 40 50 GUADALUPE PASS TX 66 86 65 86 / 0 20 10 20 HOBBS NM 68 97 67 95 / 20 40 30 30 MARFA TX 62 90 60 90 / 10 30 30 50 MIDLAND INTL AIRPORT TX 72 93 71 92 / 30 30 40 30 ODESSA TX 72 93 71 92 / 30 30 30 30 WINK TX 73 99 73 98 / 10 30 30 50 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 03/06 Follow us on Facebook and Twitter at: http://facebook.com/NWSMidland http://twitter.com/NWSMidland Check us out on the internet at: http://weather.gov/midland
Hazardous weather outlook, Jun 12, 1:42 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 142 PM CDT FRI JUN 12 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-131845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 142 PM CDT FRI JUN 12 2015 /1242 PM MDT FRI JUN 12 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE TEXAS PERMIAN BASIN...TRANS PECOS REGION...THE DAVIS MOUNTAINS.,,AND THE BIG BEND REGION. SOME OF THESE STORMS WILL HAVE THE CAPABILITY OF REACHING SEVERE LEVELS WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. A TORNADO OR TWO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE WEATHER WILL AGAIN BE POSSIBLE OVER PORTIONS OF THE PERMIAN BASIN ON SATURDAY AND SUNDAY WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER THIS AFTERNOON. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 12, 4:41 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 441 PM CDT FRI JUN 12 2015 TXZ081-122230- BIG BEND AREA- 441 PM CDT FRI JUN 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHERN BREWSTER COUNTY UNTIL 530 PM CDT... STRONG THUNDERSTORMS WERE LOCATED OVER CENTRAL BREWSTER COUNTY AT 441 PM CDT...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LAT...LON 3000 10251 2966 10300 3010 10353 3021 10336 TIME...MOT...LOC 2141Z 295DEG 20KT 2996 10306
Special weather statement, Jun 12, 4:47 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 447 PM CDT FRI JUN 12 2015 TXZ075-081-082-122230- PECOS-TERRELL-BIG BEND AREA- 447 PM CDT FRI JUN 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL COUNTIES UNTIL 530 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER LONGFELLOW AT 447 PM CDT...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3026 10210 2990 10245 3020 10289 3032 10271 TIME...MOT...LOC 2147Z 298DEG 12KT 3018 10262
Special weather statement, Jun 12, 4:50 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 450 PM CDT FRI JUN 12 2015 TXZ075-122215- PECOS- 450 PM CDT FRI JUN 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PECOS COUNTY UNTIL 515 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS COUNTY AT 450 PM CDT...MOVING EAST AT 5 MPH. NICKEL SIZE HAIL AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3075 10241 3051 10249 3062 10280 3080 10275 TIME...MOT...LOC 2150Z 285DEG 6KT 3068 10267
Special weather statement, Jun 12, 5:05 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
505 PM CDT FRI JUN 12 2015
TXZ067-068-122230-
CRANE-WARD-
505 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHWESTERN CRANE AND SOUTHEASTERN WARD COUNTIES UNTIL 530 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF TUBBS CORNER
AT 505 PM CDT...MOVING NORTHEAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3163 10276 3165 10260 3143 10246 3131 10282
3143 10289
TIME...MOT...LOC 2205Z 233DEG 14KT 3146 10268Special weather statement, Jun 12, 5:38 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
538 PM CDT FRI JUN 12 2015
TXZ081-122315-
BIG BEND AREA-
538 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL BREWSTER COUNTY UNTIL 615 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL BREWSTER COUNTY
AT 538 PM CDT...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL AND
WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 2971 10314 2988 10290 2975 10260 2973 10262
2973 10267 2972 10268 2967 10269 2963 10273
2960 10273 2959 10276 2955 10277 2952 10280
2948 10280 2944 10283 2940 10281 2935 10284
2935 10288 2928 10289
TIME...MOT...LOC 2238Z 319DEG 25KT 2966 10292Special weather statement, Jun 12, 5:40 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
540 PM CDT FRI JUN 12 2015
TXZ075-081-082-122315-
PECOS-TERRELL-BIG BEND AREA-
540 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND SOUTHWESTERN TERRELL
COUNTIES UNTIL 615 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME EAST CENTRAL BREWSTER
COUNTY AT 540 PM CDT...MOVING SOUTH AT 20 MPH. PENNY SIZE HAIL AND
WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 2973 10266 3006 10268 3012 10238 2985 10225
2985 10226 2987 10230 2987 10231 2986 10232
2986 10234 2976 10238 2978 10250 2974 10254
2976 10257 2973 10264
TIME...MOT...LOC 2240Z 348DEG 18KT 2999 10251The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:16 AM CDT | Special Weather Statement | MAF | Dawson | 44 min |
| Jun 12, 11:46 AM CDT | Special Weather Statement | MAF | Glasscock | 29 min |
| Jun 12, 2:43 PM CDT | Special Weather Statement | MAF | Pecos | 47 min |
| Jun 12, 2:55 PM CDT | Special Weather Statement | MAF | Brewster | 35 min |
| Jun 12, 3:30 PM CDT | Special Weather Statement | MAF | Brewster | 30 min |
| Jun 12, 3:32 PM CDT | Special Weather Statement | MAF | Terrell | 28 min |
| Jun 12, 3:34 PM CDT | Special Weather Statement | MAF | Crane | 26 min |
| Jun 12, 3:50 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 55 min |
| Jun 12, 3:53 PM CDT | Special Weather Statement | MAF | Yoakum | 37 min |
| Jun 12, 4:01 PM CDT | Special Weather Statement | MAF | Brewster | 44 min |
| Jun 12, 4:03 PM CDT | Special Weather Statement | MAF | Terrell | 42 min |
| Jun 12, 4:21 PM CDT | Special Weather Statement | MAF | Andrews | 39 min |
| Jun 12, 4:24 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 51 min |
| Jun 12, 4:41 PM CDT | Special Weather Statement | MAF | Brewster | 49 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 18 min |
| Jun 12, 4:47 PM CDT | Special Weather Statement | MAF | Terrell | 43 min |
| Jun 12, 4:48 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 42 min |
| Jun 12, 4:50 PM CDT | Special Weather Statement | MAF | Pecos | 25 min |
| Jun 12, 4:59 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 44 min |
| Jun 12, 5:05 PM CDT | Special Weather Statement | MAF | Crane | 25 min |
| Jun 12, 5:14 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 46 min |
| Jun 12, 5:29 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector | 46 min |
| Jun 12, 5:35 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Terrell | 4 hr |
| Jun 12, 5:35 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 55 min |
| Jun 12, 5:38 PM CDT | Special Weather Statement | MAF | Brewster | 37 min |
| Jun 12, 5:40 PM CDT | Special Weather Statement | MAF | Terrell | 35 min |
| Jun 12, 5:50 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 55 min |
| Jun 12, 5:56 PM CDT | Flash Flood Warning | MAF | Ector, Midland | 4 hr |
| Jun 12, 6:00 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 45 min |
| Jun 12, 6:18 PM CDT | Special Weather Statement | MAF | Ector | 27 min |
| Jun 12, 6:32 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 58 min |
| Jun 12, 6:40 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 50 min |
| Jun 12, 6:51 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 54 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.